Lot of gases, acidity, heartburn on AMOXICILLIN for H-PYLORI.

Resolved Question:

hi doctor, this is for a gastro doctor. I was recently tested positive for H Pylori, I was on 10 days course of antibiotics such as amoxicillin, claridar and proton tablets. my concern is that right after the course my digestive system has gone bad as I get a lot of gases, acidity, heartburn and etc. right after I eat. the doc now has prescribed me famodine and moxal. I would request you to prescribe me a supplement or anything which could normalize my digestive system. and these days right after food I feel like nausea too. pls recommend on ths Thanks Alot


Category: Gastroenterologist, Medical

Ask Your Own Question

Category: Hepatologist
Dr. Ratnakar Kini is online now

Expert:  Dr. Ratnakar Kini replied 4 Days.

Hi,
Thanks for posting your query.
I am Dr.R.K and I am pleased to assist you.
I would like to have some more information before I can give my opinion.
1. How was H.pylori infection diagnosed?
2. Was endoscopy done?
3. Any other medical illness?
4. Are you on any other medication?
Regards,
Dr.R.K.


Patient replied :

Hyplori was diagnosed by blood test n urine test. Endoscopy was not required because that type it was not so bad Only after the antibiotics course this all got more. And nope only the meds mentioned above thats it.


Expert:  Dr. Ratnakar Kini replied 3 Days.

Hi,
Thanks for the additional information.
Probably you have developed small bowel infection.
You would be benefited with a course of rifaximin and probiotics.
You have acidity symptoms also. For these symptoms you can continue taking famotidine which your doctor has advised.
Let me know if you have any more symptoms.
Regards,
Dr.R.K.


Patient replied :

Probably! Omepeazole makes me feel better but last night i came to india for a week and had my frst meal here . After few hours my abdomen gave me a lil discomfort not pain actually and its still there idk it its there frm before or developed here. Stoll was fine i think but it had some orange spot n one black spot might be a digestion thing. I have given few tests like LFT,HCV and etv. Waiting for the report or doc told me it might be inaflamation in the inrestine? Urine test was normal. What does your experience say? Also after this discomfort i dont feel like eating much


Expert:  Dr. Ratnakar Kini replied 2 Days.

Hi,
If you are feeling better with omeprazole, you can take it.
I have mentioned in my previous post that it is probably due to infection and your doctor in India has told the same.
You are having dyspeptic symptom like abdominal fullness.
Since you are India now, you can take the following medications for good relief.
1. C.Iladac-L 1-0-0 before breakfast for 4 weeks (stop omeprazole if you take this one)
2. T.Rifagut 400 mg 1-1-1 for 2 weeks
3. C.VSL#3 1-0-0 for 2 weeks.
I hope that answers your questions.
Let me know if you any more questions.
Regards,
Dr.R.K


Patient replied :

Thanks sir. I feel the Abdominal burn is more above the penis but im not sure whats it. I did my lft and other tests its all normal. I think what u say is right. Yday i visited the doc he prescribed no spa med with omeprazole. Is that alright too?


Expert:  Dr. Ratnakar Kini replied 1 Day.

Hi,
Good to see your LFT and other tests are normal.
You can take the medications which your doctor has prescribed.

Regards,
Dr.R.K


Dr. Ratnakar Kini
Category: Hepatologist
Experience: 
Fellowship - DM - TN Dr.MGR Medical University
Residency - TN Dr.MGR Medical University 
Medical School - Stanely Medical College, TN Dr.MGR Medical University
Dr. Ratnakar Kini and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.